MathSciNet Relay Station
MathSciNet bibliographic data
MR368127 60G35 (94A05)
Gray, Robert M.; Neuhoff, David L.; Shields, Paul C. A generalization of Ornstein's $\bar d$ distance with applications to information theory. Ann. Probability 3 (1975), 315–328.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement